Some New Inequalities of Ostrowski Type

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) Some New Inequalities of Ostrowski Type. The Australian Mathematical Society Gazette, 30 (1). pp. 25-30. ISSN 1326-2297

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5810
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login